MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified the lots met all pre-release specifications.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Please note that the date of event will be used as (b)(6) 2019 - the date of the aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2016, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.The pre-treatment computed tomography angiography (cta) determined that the maximum diameter of the aortic aneurysm/lesion was 64mm.From (b)(6) 2016 to (b)(6) 2018 the follow up angiography determined that the maximum diameter of the aortic aneurysm/lesion decreased in size from 61mm to 57mm.On (b)(6) 2019 a cta revealed that the maximum diameter of the aortic aneurysm/ lesion was 63mm.On an unknown date, a type ii endoleak was found.Reportedly, on (b)(6) 2020, the patient underwent the embolization procedure to treat the type ii endoleak and the aneurysm enlargement.No further adverse events have been reported.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10569243
Report Number2017233-2020-01280
Device Sequence Number19514892
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2018
Device Model NumberRLT231414
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR
Patient Weight88